# SDR SWAA2019061923938

- Difficulty date: May 3, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W4142021320
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT WIRE W4142-0213-20 DAMAGED.   REPAIRED WIRE PER WDM.
